# SDR ASAA2013113096574

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 411 hours, 141 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, DEVELOPED 1000 LB IMBALANCE, LT WING HEAVY, WHILE USING MAIN TANK FUEL.   CENTER PUMPS OFF, TRANSFEED VALVE CLOSED,  BALANCED FUEL, THEN IN CRUISE DEVELOPED 300 LB IMBALANCE, LT WING HEAVY.  BALANCED FUEL AGAIN AND NO FURTHER IMBALANCE NOTED.  ACFT GROUNDED.  BITE CHECKED FQIS, NO FAULTS LOGGED IN CURRENT STATUS AND IN FLIGHT FAULTS GROUND TEST PASS, IAW MM 28-41-00I/M 73323.  VERIFIED PROPER FUEL READINGS FOR BOTH TANKS USING ALT. FUELING PROCEDURES USING FUEL STICK METHOD.  FUEL READS CORRECT.  TRANSFERRED FUEL IAW AMM 28-26-00-650-802. NO DEFECTS NOTED. CROSSFEED WORKS CORRECTLY.  FUELED BOTH TANKS TO FULL VERIFIED READING CORRECT. COULD NOT DUPLICATE DISCREPANCY.  NO HISTORY FOR 90 DAYS.
